# SDR AALA201807119004

- Difficulty date: July 3, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. EXCESSIVE PLAY FOUND ON NR 6 HINGE ARM ON RIGHT HAND HORIZONTAL STABILIZER. REPLACED NR 6 HINGE ARM PER AMM 55-16-42-400-001-A.
